# SDR 3J7R2024005220001

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N104QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 22046
- Aircraft time: 9,110 hours, 40,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8ES40980000
- Part serial: 4001306
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND MAIN ENTRY EXIT LIGHTED SIGN INOPERATIVE.
